# SDR YENA2022080800778

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,373 hours, 28,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Apu
- Part number: 707239471
- Part serial: R2667CC
- Condition: Dirty
- Location: 4005km
- Part time: 52 hours, 53 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#222, PBI-BOS. ' DIRTY SOCK ODOR FUME IN COCKPIT SEEMS ASSOCIATED WITH PACK 1 NO REPORTS FROM CABIN. PRIOR HISTORY OF FUMES 7/22/22 DESCENT PHASE AND TAXI IN FURTHER TROUBLESHOOT- PACK 1 ALSO HAS ODOR; REMOVED AND REPLACED APU COOLING FAN IAW AMM 49-52-51. OPS CHECK GOOD. PERFORMED DECONTAMINATION OF PACKS IAW AMM TSM 5-50-00. NO ODOR AT THIS TIME AC OK FOR SERVICE TSM 05-50-00-810-831-A.
